MathSciNet Relay Station
MathSciNet bibliographic data
MR1184713 34K15 (45J05)
Győri, I.; Ladas, G. Positive solutions of integro-differential equations with unbounded delay. J. Integral Equations Appl. 4 (1992), no. 3, 377–390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement